# SDR SWAA2023073183566

- Difficulty date: July 29, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N8579Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63591
- Aircraft time: 16,765 hours, 8,528 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE PYLON AFT STRUT SUPPORT FAIRING ASSY. CRACKED.<[01] REMOVED CRACKED AFT STRUT SUPPORT FAIRING ASSY. PER SRM 51-40-02.;[02] LOCATED AND DRILLED NEW AFT. STRUT SUPPORT FAIRING ASSY. PER SRM 51-40-05.;[03] REMOVED AND REPLACED PYLON AFT. STRUT FAIRING BRACKET PER SRM 51-40-02.
